# SDR SWI2023F00438

- Difficulty date: August 11, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Elongated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE, DOOR SIDE, ROLL PIN HOLE IS ELONGATED   (C-CHECK RO 10/29/2023)   REMOVED AND INSTALLED NEW PAX DOOR HINGE REF CRJ 200 SRM 52-10-31,DWG 601R31702 REV. N AND REO 601R-52-11-2987 REV. -- DATED 2023-08-21 . COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
